# SDR CA000128012

- Difficulty date: January 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,224 hours
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Nlg
- Part time: 5,142 hours, 7,706 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE FLIGHT CREW SELECTED GEAR DOWN.  THE NOSE LANDING GEAR ANNUNCIATOR DOWN & LOCKED INDICATION DID NOT ILLUMINATE.  THERE WAS NO INTRANSIT LIGHT ILLUMINATING.  THE NOSE GEAR ACTUATOR WAS REPLACED DUE TO AN INTERMITTANT INTERNAL MICROSWITCH.
